Ars Mathematica Contemporanea – Volume 22, Issue 4


Dear Friend,

A new issue of the AMC has been completed and published on-line. Please check the table of contents below.

Enjoy mathematics!

The Editorial Team

Vol. 22, No. 4 (2022) – Table of Contents


A practical algorithm for the computation of the genus
Gunnar Brinkmann

Multivariate polynomials for generalized permutohedra
Eric Katz, McCabe Olsen

A note on the k-tuple domination number of graphs
Abel Cabrera Martínez

Growable realizations: a powerful approach to the Buratti-Horak-Rosa Conjecture
M. A. Ollis, Anita Pasotti, Marco A. Pellegrini, John R. Schmitt

Ordering signed graphs with large index
Maurizio Brunetti, Zoran Stanić

The diameter of products of finite simple groups
Daniele Dona

S2 coverings by isosceles and scalene triangles – adjacency case II
Catarina P. Avelino, Altino F. Santos

Configured polytopes and extremal configurations
Tibor Bisztriczky, Gyivan Lopez-Campos, Deborah Oliveros

Top-heavy phenomena for transformations
Yaokun Wu, Yinfeng Zhu

The number of rooted forests in circulant graphs
Lilya A. Grunwald, Ilya Mednykh